# SDR USAA2010120392795

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 27,026 hours, 17,542 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2751
- Condition: Delaminated
- Location: Rudder
- Part time: 27,026 hours, 17,542 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - RUDDER FAILED VACUUM LOSS TEST FOR LARGE AREA DISBOND INSPECTION IAW ENGINEERING ORDER 5510Y009.  REPLACED RUDDER IAW A319 AMM 27-21-41-04.
